Foliations with trivial canonical bundle on Fano 3-folds

Abstract : We classify the irreducible components of the space of foliations on Fano 3-folds with rank one Picard group. As a corollary we obtain a classification of holomorphic Poisson structures on the same class of 3-folds.
Type de document :
Article dans une revue
Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2013, 286 (8-9), pp.921-940. 〈10.1002/mana.201100354〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00694155
Contributeur : Marie-Annick Guillemer <>
Soumis le : jeudi 3 mai 2012 - 16:03:14
Dernière modification le : jeudi 11 janvier 2018 - 06:12:24

Identifiants

Citation

Frank Loray, Jorge Vitorio Pereira, Frédéric Touzet. Foliations with trivial canonical bundle on Fano 3-folds. Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2013, 286 (8-9), pp.921-940. 〈10.1002/mana.201100354〉. 〈hal-00694155〉

Partager

Métriques

Consultations de la notice

205